Siberian Mathematical Journal

, Volume 49, Issue 2, pp 202–217 | Cite as

Boundary value problems for quasielliptic systems

  • L. N. BondarEmail author
  • G. V. Demidenko


We consider the boundary value problems in the half-space for a class of quasielliptic systems with variable coefficients. Assuming that the boundary value problems satisfy the Lopatinskiĭ condition, we establish sufficient conditions for unique solvability in Sobolev spaces.


quasielliptic system boundary value problem Lopatinskiĭ condition Sobolev spaces solvability conditions 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Demidenko G. V., “On solvability of boundary value problems for quasi-elliptic systems in ℝ+n,” J. Anal. Appl., 4, No. 1, 1–11 (2006).CrossRefMathSciNetGoogle Scholar
  2. 2.
    Bondar L. N., “Solvability conditions of boundary value problems for quasielliptic systems,” Vestnik Novosibirsk. Univ. Ser. Mat. Mekh. Inform., 7, No. 4, 9–26 (2007).MathSciNetGoogle Scholar
  3. 3.
    Volevich L. R., “Local properties of solutions to quasielliptic systems,” Mat. Sb., 59, No. 3, 3–52 (1962).MathSciNetGoogle Scholar
  4. 4.
    Uspenskii S. V., Demidenko G. V., and Perepelkin V. G., Embedding Theorems and Applications to Differential Equations [in Russian], Nauka, Novosibirsk (1984).Google Scholar
  5. 5.
    Demidenko G. V., “Integral operators determined by quasielliptic equations. II,” Siberian Math. J., 35, No. 1, 37–61 (1994).CrossRefMathSciNetGoogle Scholar
  6. 6.
    Vekua I. N., Some General Methods for Constructing Different Variants of Shell Theory [in Russian], Nauka, Moscow (1982).Google Scholar
  7. 7.
    Demidenko G. V. and Uspenskii S. V., Partial Differential Equations and Systems Not Solvable with Respect to the Highest-Order Derivative, Marcel Dekker, New York; Basel (2003).zbMATHGoogle Scholar
  8. 8.
    Uspenskii S. V., “On the representation of functions defined by a class of hypoelliptic operators,” Proc. Steklov Inst. Math., 117, 343–352 (1974).MathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2008

Authors and Affiliations

  1. 1.Novosibirsk State UniversityNovosibirskRussia
  2. 2.Sobolev Institute of MathematicsNovosibirskRussia

Personalised recommendations